# SDR CALA0000906

- Difficulty date: June 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT CHANNELS CRACKED AT CENTER FLOOR PANEL BETWEEN FS 886 AND 946.  THE CRACKS WERE 2 INCHES LONG.  THE FLOOR PANEL WAS REMOVED IAW SRM 51-30-1.  THE SUPPORT CHANNELS WERE REMOVED AND NEW CHANNELS WERE INSTALLED IAW 51-10-4 AND 51-30-0.  THE FLOOR PANEL WAS REINSTALLED IAW SRM 51-30-0.
